# SDR ASAA2015080312664

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 5,363 hours, 1,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT RT DUCT 44, LT DUCT BOUNCING BETWEEN 25 AND 30 PRESSURIZATION WAS NORMAL AFTER ALMOST 4 HRS IN FLT, RT DUCT 44, LT DUCT 35.  ACFT GROUNDED.  FOUND LEAK ON CONTROL PRESSURE SENSE LINE AND SUPPLY PRESSURE SENSE LINE.  TIGHTENED B-NUTS DURING MM TASK 36-12-00, RAN ENGINES AT HIGH POWER.  VERIFIED DUCT PRESSURE ON BOTH ENGINES WITHIN LIMITS.  NEEDLES MARRIED.
